# SDR 9900663212

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- System (JASC): 2530 · Buffet/Galleys
- Part: Guard
- Part number: 1238A
- Condition: Missing
- Location: Galley Oven
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLIGHT ATTENDANT REPORTED FIRE IN AFT GALLEY OVEN AND ECAM MESSAGE SMOKE LAVATORY SMOKE WAS RECEIVED.  FIRE EXTINGUISHER WAS USED TO PUT OUT THE FIRE AND THE AIRCRAFT RETURNED TO ORIGINATING FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSTALLED MISSING GUARD IN OVEN, CHECKED OK.
